# SDR UPS07849808

- Difficulty date: April 23, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 310 L2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERIOR SKIN CORRODED AT FS 310 L2R.  CUT OUT DAMAGED AREA AT STA 310 L2R IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLER AT STA 310 L2R IAW SRM 53-02-01 FIG 7.
